# SDR AALA20100313DFW01

- Difficulty date: March 11, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 37,211 hours, 5,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LEFT NUMBER 1 DOOR CLOSET AREA IS DAMAGED.  REPLACED LIGHT ASSEMBLY AT L1 DOOR CLOSER AREA.  OPS TESTS NORMAL.
